# SDR EVCA20241119001

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N467AE
- Make and model: Bell 206L-4
- Aircraft serial: 52438
- Aircraft time: 5,701 hours, 14,169 cycles
- Engine: Allsn 250C30P
- Engine time: 5,777 hours, 11,880 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206020113231A
- Part serial: BP5728
- Condition: Damaged
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE WHILE IN CRUISE FLIGHT RETURNING TO BASE. PILOT LANDED IN FIELD NEAR FORUM AR.  AMT NOTED DAMAGE TO VERTICAL FIN LOWER LEADING EDGE. REPLACED VERTICAL STABILIZER
